# SDR 07FDEA02028

- Difficulty date: May 31, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340085
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING TOP SKIN PANEL NR 3, RIB 26-27, STRINGER 17A TO REAR SPAR REPAIR PERFORMED BY BLEND OUT AND REMOVAL OF AFFECTED FASTENER IAW EA 6-5730-106449 AND RAS/BAE/1004794/2007 ISS.A
